Open Access System for Information Sharing

Login Library

 

Article
Cited 7 time in webofscience Cited 0 time in scopus
Metadata Downloads

A note on del Pezzo fibrations of degree 1

Title
A note on del Pezzo fibrations of degree 1
Authors
Park, J
POSTECH Authors
Park, J
Date Issued
Jan-2003
Publisher
MARCEL DEKKER INC
Keywords
anticanonical divisors; birational maps; del Pezzo fibrations; del Pezzo surfaces; log canonical thresholds; BIRATIONAL MAPS; RANK ONE; SURFACES
URI
http://oasis.postech.ac.kr/handle/2014.oak/18263
DOI
10.1081/AGB-12002485
ISSN
0092-7872
Article Type
Article
Citation
COMMUNICATIONS IN ALGEBRA, vol. 31, no. 12, page. 5755 - 5768, 2003-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, JIHUN
Dept of Mathematics
Read more

Views & Downloads

Browse